| Model Number |
22438-19 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Material Separation (1562); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported difficult to insert could not be replicated due to the condition of the returned device.The reported pod damage was not noted.The reported barewire tip separation was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.Based on observations from the returned analysis, the reported difficulty loading the filter and barewire tip separation appears to be related to operational context.It is likely that during preparation of the device, and during removal from the loading tray, the tip of the barewire became compromised due to inadvertent mishandling causing the noted core separation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that during preparation of the large emboshield nav 6 embolic protection system (eps), the delivery catheter (dc) pod became bent when loading the filter into the dc pod.The core of the barewire became separated.Therefore, the eps was not used in the procedure.Another emboshield eps was used to continue the procedure.There was no patient involvement and no clinically significant delay reported in the procedure.No additional information was provided.